Springer Nature is making SARS-CoV-2 and COVID-19 research free. View research | View latest news | Sign up for updates

Weak solvability of systems of nonlinear differential equations in banach spaces

  • 18 Accesses

This is a preview of subscription content, log in to check access.

Literature cited

  1. 1.

    S. G. Krein and A. M. Shikhvatov, “Linear differential equations on a Lie group,” Funkts. Anal. Prilozhen.,4, No. 1, 52–61 (1970).

  2. 2.

    Yu. S. Sysoev, “A linear inhomogeneous equation on a Lie group,” Differents. Uravn.,10, No. 2, 364–366 (1974).

  3. 3.

    T. Kato, “Nonlinear equations of evolution,” J. Math. Soc. Jpn.,19, No. 4, 508–520 (1967).

  4. 4.

    M. I. Khazan, “Nonlinear evolution equations in locally convex spaces,” Dokl. Akad. Nauk SSSR,212, No. 6, 1309–1312 (1973).

  5. 5.

    S. G. Krein, Linear Differential Equations in Banach Space, Amer. Math. Soc., Providence, Rhode Island (1972).

  6. 6.

    E. T. Poulsen, “Evolutionsgleichungen in Banach-Raumen,” Math. Zeitschr.,90, 286–309 (1965).

  7. 7.

    J. Dieudonné, Foundations of Modern Analysis [Russian translation], Mir, Moscow (1967).

Download references

Author information

Additional information

Translated from Ukrainskii Matematicheskii Zhurnal, Vol. 29, No. 5, pp. 685–689, September–October, 1977.

The author thanks Yu. L. Daletskii for suggesting the problem and for his guidance of this work.

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Samborskii, S.N. Weak solvability of systems of nonlinear differential equations in banach spaces. Ukr Math J 29, 525–528 (1977). https://doi.org/10.1007/BF01089910

Download citation

Keywords

  • Differential Equation
  • Banach Space
  • Nonlinear Differential Equation
  • Weak Solvability